# SDR DALA2021091105376

- Difficulty date: September 10, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 51,598 hours, 35,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE STA Y=715 X=54 AT CPAX IN REF AMDS 5310-01436-01A. SUMMARY OF NRC 00174: CUSP MEMBRANE STA Y=715 X=54 AT CPAX WAS REPAIRED PER B717 SRM 53-00-55-2R-4 FIG. 212. (LP #1943839)
